Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some philosophical aspects of mathematics


Author: Arnold Dresden
Journal: Bull. Amer. Math. Soc. 34 (1928), 438-452
DOI: https://doi.org/10.1090/S0002-9904-1928-04560-3
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 221--241
MathSciNet review: 1561587
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04560-3